Subgroups of direct products of limit groups
AuthorBridson, MR; Howie, J; Miller, CF; Short, H
Source TitleAnnals of Mathematics
PublisherANNALS MATHEMATICS, FINE HALL
University of Melbourne Author/sMiller, Charles
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsBridson, M. R., Howie, J., Miller, C. F. & Short, H. (2009). Subgroups of direct products of limit groups. ANNALS OF MATHEMATICS, 170 (3), pp.1447-1467. https://doi.org/10.4007/annals.2009.170.1447.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References